How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7956
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now
A new question is answered every 9 seconds

I was in the hospital and was given ampicilian thru an iv.

This answer was rated:

I was in the hospital and was given ampicilian thru an iv .
unfrtuanatly I had a reaction to it and developed a bad rash on my buttocks and back and under both arms
. the told me to take benadril and a benidril cream .
I personally think is getting worse . however it been less than 24 hours .is this going to continue to get worse before it gets better, and is there anything else I can do to retard it.
thanks

Hi. Welcome to JustAnswer. My name is Uzair.
I am reviewing your post and will get back to your reply momentarily.

It would start improving in couple of days. I would recommend you to continue tablet benadryl and apply 1% hydrocorticone cream if benadryl cream is not that effective. Observe for another day if it does not begin to improve do followup with your doctor.

Hope this helps.
Please do not forget to leave a positive rating for the service by clicking on the stars on the top of this screen.

Regards.

Please let me know if you have followup questions.

Dr Uzair and 5 other Medical Specialists are ready to help you